# SDR DALA2022011700306

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,594 hours, 31,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 CRACK INDICATION NOTED ON LH FR 20 DOOR STOP #7 AREA AT HOLE #8. CORRECTIVE ACTION: COMPLIED WITH ER/A 595833-14AD REV ORIGINAL. (2088331)
